A systematic approach to pricing and hedging international derivatives with interest rate risk: analysis of international derivatives under stochastic interest rates
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Samson Assefa, 2007. "Pricing Swaptions and Credit Default Swaptions in the Quadratic Gaussian Factor Model," PhD Thesis, Finance Discipline Group, UTS Business School, University of Technology, Sydney, number 31.
- Lech A. Grzelak & Cornelis W. Oosterlee, 2012.
"On Cross-Currency Models with Stochastic Volatility and Correlated Interest Rates,"
Applied Mathematical Finance,
Taylor & Francis Journals, vol. 19(1), pages 1-35, February.
- Grzelak, Lech & Oosterlee, Kees, 2010. "On cross-currency models with stochastic volatility and correlated interest rates," MPRA Paper 23020, University Library of Munich, Germany.
- repec:kap:revdev:v:21:y:2018:i:1:d:10.1007_s11147-017-9132-8 is not listed on IDEAS
- Erik Schlögl, 2002.
"A multicurrency extension of the lognormal interest rate Market Models,"
Finance and Stochastics,
Springer, vol. 6(2), pages 173-196.
- Erik Schlögl, 1999. "A Multicurrency Extension of the Lognormal Interest Rate Market Models," Research Paper Series 20, Quantitative Finance Research Centre, University of Technology, Sydney.
- Antje Dudenhausen & Erik Schlögl & Lutz Schlögl, 1999. "Robustness of Gaussian Hedges and the Hedging of Fixed Income Derivatives," Research Paper Series 19, Quantitative Finance Research Centre, University of Technology, Sydney.
- Antje Dudenhausen & Erik Schlögl & Lutz Schlögl, 1999.
"Robustness of Gaussian Hedges and the Hedging of Fixed Income Derivatives,"
Research Paper Series
19, Quantitative Finance Research Centre, University of Technology, Sydney.
- Dudenhausen, Antje & Erik Schloegl & Lutz Schloegl, 1999. "Robustness of Gaussian Hedges and the Hedging of Fixed Income Derivatives," Discussion Paper Serie B 422, University of Bonn, Germany, revised Apr 1999.
- A. Pelsser, 2003. "Mathematical foundation of convexity correction," Quantitative Finance, Taylor & Francis Journals, vol. 3(1), pages 59-65.
More about this item
Keywordsoption pricing and hedging; interest rate risk; exchange rate risk; change of numeraire;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:taf:apmtfi:v:3:y:1996:i:4:p:295-317. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Chris Longhurst). General contact details of provider: http://www.tandfonline.com/RAMF20 .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.